MathSciNet Relay Station
MathSciNet bibliographic data
MR2831896 54D20 (54A25)
Guo, Hongfeng; Junnila, Heikki $D$-spaces and thick covers. Topology Appl. 158 (2011), no. 16, 2111–2121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement